Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 34 year old female and I would like to ask some questions about my son’s present health state. My son is only 9 years old but recently he was diagnosed with asthma and his doctor prescribed him some Flovent drug to use! I was very frightened when I heard about this but the drug is really good and it helped him a lot.
Approximately in the same time he was starting with this drug, I have noticed that his breasts are starting to grow and it looked kind a weird to me. So, I was wondering could this gynecomastia problem be from the drug he was using or what?

Loading...


Hello. I will gladly tell you some things about this drug because I'm using it for over then three years now. Like you and your son, I'm very satisfied with the effects of this drug on my asthma attacks.
Of course, it has many possible side effects but believe me- gynecomastia isn’t one of them. The most common side effects of Flovent are an allergic reaction accompanied with difficulty breathing, closing of the throat, swelling of the lips, tongue, or face. Also some numbness and tingling problems could occur. Your son could develop some hormonal imbalance with lack of testosterone or he suffers from normal physiologic gynecomastia that occurs primarily in newborns and in adolescents at puberty.
Reply

Loading...

I was on Flovent for 2 years and I developed gynecomastia as a result from it.
Reply

Loading...

My son also developed gynecomastia after taking flovent.
Reply

Loading...